# SDR AU000874

- Difficulty date: September 5, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 318
- Condition: Faulty
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt
- Stage of operation: CL
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FAILED.  INVESTIGATION COULD FIND NO FAULT.  SUBMITTER SUSPECTED CAUSED BY STICKING BRUSH.  (X)
